Alert archive / Kansas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 161, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Oct 17, 2007, 12:33 PM CDT for 4 counties in Kansas. It was in force for 42 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 17, 2007, 12:33 PM CDT (17:33 UTC)
- Expired
- Oct 17, 2007, 1:15 PM CDT
- In force
- 42 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
Counties Labette County, KS, Montgomery County, KS, Neosho County, KS, Wilson County, KS
The radar
The Tulsa radar (KINX), 134 km from the middle of the area, began a volume at 17:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 17, 12:45 PM CDT | TSTM WND DMG | 2 S Neodesha, KS | TREES BLOWN DOWN |
| Oct 17, 12:45 PM CDT | TSTM WND GST 0 | 2 S Neodesha, KS | TREES BLOWN DOWN |
| Oct 17, 12:50 PM CDT | TSTM WND GST 60 | Neodesha, KS | |
| Oct 17, 12:51 PM CDT | TSTM WND GST 60 | Neodesha, KS | |
| Oct 17, 12:52 PM CDT | TSTM WND GST 60 | Neodesha, KS | |
| Oct 17, 12:53 PM CDT | TSTM WND GST 60 | Neodesha, KS | |
| Oct 17, 1:11 PM CDT | HAIL 0.75 | Thayer, KS | IN ADDITION 6-8 INCH TREE LIMBS DOWN WITH THUNDERSTORM WIND GUSTS |
| Oct 17, 1:15 PM CDT | HAIL 0.75 | Galesburg, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 17, 10:43 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 5.6 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 389 J/kg
- Mixed-layer CIN
- -89 J/kg
- Mixed-layer LCL
- 632 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 195 m²/s²
- 0-3 km storm-relative helicity
- 218 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KICT 171734
SVRICT
KSC099-125-133-205-171815-
/O.NEW.KICT.SV.W.0161.071017T1733Z-071017T1815Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1233 PM CDT WED OCT 17 2007
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN LABETTE COUNTY IN SOUTHEAST KANSAS.
EASTERN MONTGOMERY COUNTY IN SOUTHEAST KANSAS.
WESTERN NEOSHO COUNTY IN SOUTHEAST KANSAS.
WILSON COUNTY IN SOUTHEAST KANSAS.
* UNTIL 115 PM CDT.
* AT 1231 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING SEVERE THUNDERSTORMS CAPABLE OF PRODUCING UP TO QUARTER
SIZE HAIL...AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM BUXTON TO 7 MILES WEST OF
INDEPENDENCE TO 9 MILES NORTHWEST OF COFFEYVILLE...AND MOVING
NORTHEAST AT 55 MPH.
* LOCATIONS WITHIN THE WARNING INCLUDE...
ALTOONA...ANGOLA...BUXTON...CHANUTE...CHERRYVALE...COFFEYVILLE...
COFFEYVILLE AIRPORT...DENNIS...EARLTON...FREDONIA...GALESBURG...
INDEPENDENCE...LIBERTY...MOUND VALLEY...NEODESHA...PARSONS...
PARSONS TRI CITY AIRPORT...SYCAMORE...THAYER...SOUTH MOUND...
CHANUTE AIRPORT.
SAFETY INFORMATION FOR THIS WARNING FOLLOWS:
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE
TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE
AREA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT WEDNESDAY EVENING
FOR SOUTHEAST KANSAS.
LAT...LON 3699 9568 3738 9575 3739 9596 3748 9596
3757 9588 3773 9543 3773 9539 3743 9518
3707 9547
TIME...MOT...LOC 1733Z 225DEG 48KT 3746 9592 3728 9581
3712 9576
$$
LAWSON1 follow-up statement
000
WWUS53 KICT 171753
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1252 PM CDT WED OCT 17 2007
KSC099-125-133-205-171815-
/O.CON.KICT.SV.W.0161.000000T0000Z-071017T1815Z/
WILSON KS-NEOSHO KS-MONTGOMERY KS-LABETTE KS-
1252 PM CDT WED OCT 17 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
LABETTE...EASTERN MONTGOMERY...WESTERN NEOSHO AND WILSON COUNTIES
UNTIL 115 PM CDT...
AT 1249 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF
ALTOONA TO NEODESHA TO COFFEYVILLE...MOVING NORTHEAST AT 55 MPH.
SEVERE THUNDERSTORMS WILL BE...
NEAR THAYER BY 100 PM CDT.
NEAR MOUND VALLEY BY 105 PM CDT.
NEAR GALESBURG BY 110 PM CDT.
NEAR PARSONS BY 115 PM CDT.
THE TOWNS OF COFFEYVILLE AIRPORT...ANGOLA...PARSONS TRI CITY
AIRPORT...EARLTON...CHANUTE AIRPORT...DENNIS AND SOUTH MOUND ARE ALSO
IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT WEDNESDAY EVENING
FOR SOUTHEAST KANSAS.
LAT...LON 3699 9568 3738 9575 3739 9596 3748 9596
3757 9588 3773 9543 3773 9539 3743 9518
3707 9547
TIME...MOT...LOC 1752Z 225DEG 48KT 3764 9569 3741 9557
3712 9560
$$
LAWSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 17, 6:23 AM CDT, 6 hours 10 minutes earlier.
Area forecast discussion, Oct 17, 6:23 AM CDT, 6 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 623 AM CDT WED OCT 17 2007 .AVIATION... 12Z TAFS...IFR AND LIFR CONDITIONS WILL PREVAIL DURING MUCH OF THE TAF PERIOD. THUNDERSTORMS WILL AFFECT EACH TAF SITE AT VARIOUS TIMES DURING THE DAY AND EVENING BEFORE THEY MOVE OFF INTO MISSOURI AND ARKANSAS. THERE COULD BE A BRIEF PERIOD OF FOG BEHIND THE PRECIPITATION TONIGHT...BEFORE WINDS SHIFT TO THE WEST. AT THIS TIME DID NOT INCLUDE IT IN THE FORECAST WITH UNCERTAINTY AS TO COVERAGE AND DURATION. SCHRECK && .PREV DISCUSSION... /ISSUED 252 AM CDT WED OCT 17 2007/ DISCUSSION... MAIN FORECAST CONCERN CONTINUES TO BE SEVERE WEATHER POTENTIAL MAINLY THIS AFTERNOON AND EVENING. TODAY-TONIGHT: WEAKER LEAD SHORTWAVE TROF WILL EJECT NEWD ACROSS KANSAS THIS MORNING FROM THE SOUTHERN HIGH PLAINS. THIS FEATURE COMBINED WITH DIFFLUENT FLOW ALOFT AND STRONG MOISTURE TRANSPORT...SHOULD ALLOW CONVECTION TO BECOME FAIRLY WIDESPREAD ACROSS OUR FORECAST AREA THIS MORNING INTO THIS PM. A FEW OF THE STORMS COULD BE STRONG THIS AM IN CENTRAL/SOUTH CENTRAL KS RESULTING FROM STEEP MID-LEVEL LAPSE RATES AND EFFECTIVE SHEAR OF 30-35 KT. BY LATE THIS PM...DRYLINE SHOULD EXTEND SWD FROM TRIPLE POINT IN CENTRAL KS TO WESTERN OK AS THE MAIN SHORTWAVE TROF BEGINS TO OVERSPREAD OUR AREA WHILE BECOMING NEGATIVELY TILTED. CLOUDS/WIDESPREAD PRECIPITATION TODAY WILL KEEP CAPES MARGINAL (1000 J/KG) AND LCL HEIGHTS VERY LOW ACROSS S-CNTRL/SERN KS THIS PM/EVE. PARTIAL CLEARING AHEAD OF THE DRYLINE SHOULD ALLOW SUPERCELL-TYPE STORMS TO DEVELOP LATE THIS PM/EVE FROM S-CNTRL KS INTO WESTERN OK. STRONGEST WIND FIELDS AND LEFT FRONT QUAD OF STRONG MID-UPPER JET STREAK PROGGED OVER SERN KS LATE THIS PM/EVE. CONCUR WITH SPC DAY 1 MODERATE RISK FOR SERN KS AND WILL MENTION POSSIBILITY OF STRONG TORNADOES THERE IN OUR HAZARDOUS WEATHER OUTLOOK. ALTHOUGH BETTER INSTABILITY WILL RESIDE SOUTH OF THE KS BORDER IN OK...WE WILL HAVE TO MONITOR FOR ANY SUPERCELLS MOVING RAPIDLY NEWD OUT OF OKLAHOMA PER BUNKERS LEFT/RIGHT MOVING VECTORS. NO GUARANTEE TORNADIC STORMS WILL MATERIALIZE OF COURSE...BUT THE PATTERN SUGGESTS THE POSSIBILITY CERTAINLY EXISTS. LATER TONIGHT...STORMS SHOULD MOVE EAST-NORTHEASTWARD OUT OF OUR AREA AHEAD OF THE DRYLINE. THURSDAY: AS THE DEPARTING BUT STRENGTHENING SYSTEM FORMS INTO AN UPPER LOW OVER THE UPPER MISSISSIPPI VALLEY...THE PRESSURE GRADIENT WILL REMAIN QUITE STRONG ACROSS OUR FORECAST AREA. ALL MODELS SUGGEST THAT WRAPAROUND MOISTURE AND VORT LOBE ENERGY PINWHEELING AROUND THE UPPER LOW...WILL MOVE SEWD ACROSS OUR AREA DURING THE DAY. THIS WILL PROVIDE A SMALL CHANCE OF VERY LIGHT RAIN SHOWERS AND COULD TAKE THE EDGE OFF MOMENTUM TRANSFER ON THE WINDS. HOWEVER...IT LOOKS FEASIBLE THAT A WIND ADVISORY MAY BE NEEDED IN CENTRAL AND PERHAPS S-CNTRL KS. FRIDAY-MONDAY: NO SIGNIFICANT CHANGES WERE MADE TO THIS PERIOD. FRI-SAT BOTH LOOK LIKE NICE DAYS WITH SHORTWAVE RIDGING MOVING OVER KANSAS LEADING TO GRADUAL WARMING TEMPERATURES. STILL A LOT OF UNCERTAINTY WITH NEXT SIGNIFICANT UPPER TROF COMING ACROSS THE WESTERN CONUS INTO THE PLAINS LATE IN THE WEEKEND INTO EARLY NEXT WEEK. THIS IS IN VIEW OF THE LARGE SPREAD ON THE GFS ENSEMBLE MEMBERS...WHILE THE ECMWF IS NOT SHOWING MUCH RUN TO RUN CONSISTENCY. CHANCE OF SHOWERS/T-STORMS APPEARS REASONABLE SUN NIGHT INTO MON FOR NOW. JMC && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 72 53 65 45 / 80 30 20 10 HUTCHINSON 72 52 64 45 / 80 30 30 10 NEWTON 70 53 64 45 / 80 40 30 10 ELDORADO 71 55 65 45 / 90 50 20 10 WINFIELD-KWLD 73 55 68 45 / 90 30 20 10 RUSSELL 71 49 61 42 / 70 40 30 10 GREAT BEND 71 50 63 43 / 70 30 30 10 SALINA 70 52 60 44 / 80 60 30 10 MCPHERSON 71 52 63 44 / 80 40 30 10 COFFEYVILLE 72 57 68 46 / 100 70 20 10 CHANUTE 70 57 65 46 / 100 80 20 10 IOLA 70 57 65 47 / 100 80 20 10 PARSONS-KPPF 71 57 67 46 / 100 70 20 10 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Oct 17, 5:01 AM CDT, 7 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 501 AM CDT WED OCT 17 2007 KSZ032-033-047>053-067>072-082-083-091>096-098>100-181115- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 501 AM CDT WED OCT 17 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT WIDESPREAD THUNDERSTORMS ARE EXPECTED ACROSS THE AREA TODAY INTO THIS EVENING...AS A STRENGTHENING STORM SYSTEM MOVES ACROSS THE KANSAS REGION. A FEW OF THE STORMS THIS MORNING INTO EARLY THIS AFTERNOON MAY PRODUCE HAIL UP TO NICKEL SIZE. LATE THIS AFTERNOON AND EVENING...SUPERCELL THUNDERSTORMS MAY DEVELOP NEAR A DRYLINE AND MOVE NORTHEASTWARD RAPIDLY INTO SOUTH CENTRAL AND SOUTHEASTERN KANSAS. IF THESE STORMS ARE ABLE TO DEVELOP...THEY WILL BE CAPABLE OF PRODUCING VERY LARGE HAIL...DAMAGING WINDS...AND POSSIBLY A STRONG TORNADO. THE HIGHEST THREAT AREA FOR TORNADOES IS ACROSS SOUTHEASTERN KANSAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY STRONG NORTHWESTERLY WINDS OF 25 TO 35 MPH...WITH GUSTS OF 45 MPH MAY AFFECT CENTRAL KANSAS THURSDAY. A WIND ADVISORY MAY BE REQUIRED. THERE IS A CHANCE OF THUNDERSTORMS SUNDAY NIGHT AND MONDAY ACROSS THE ENTIRE AREA. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING MAINLY ACROSS SOUTH CENTRAL AND SOUTHEASTERN KANSAS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP JMC
In the hours before
Special weather statement, Oct 17, 11:36 AM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1136 AM CDT WED OCT 17 2007 KSZ069-094-098-171700- BUTLER-CHAUTAUQUA-ELK- 1136 AM CDT WED OCT 17 2007 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR BUTLER...CHAUTAUQUA AND ELK COUNTIES... AT 1133 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LATHAM TO CEDAR VALE...AND MOVING NORTHEAST AT 60 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THESE STORMS. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. LAWSON
Special weather statement, Oct 17, 11:57 AM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1157 AM CDT WED OCT 17 2007 KSZ098-171730- CHAUTAUQUA- 1157 AM CDT WED OCT 17 2007 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR CHAUTAUQUA COUNTY... AT 1152 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTHEAST OF GRENOLA TO ELGIN...AND MOVING NORTHEAST AT 55 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THESE STORMS. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. LAWSON
Local storm report, Oct 17, 12:09 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1209 PM CDT WED OCT 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1209 PM HAIL 5 W SEDAN 37.13N 96.28W
10/17/2007 E0.50 INCH CHAUTAUQUA KS LAW ENFORCEMENT
&&
ELDERSpecial weather statement, Oct 17, 12:11 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1211 PM CDT WED OCT 17 2007 KSZ098-099-171745- CHAUTAUQUA-MONTGOMERY- 1211 PM CDT WED OCT 17 2007 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR CHAUTAUQUA AND MONTGOMERY COUNTIES... AT 1207 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTH OF ELK FALLS TO SEDAN TO PERU...AND MOVING NORTHEAST AT 60 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THESE STORMS. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. LAWSON
Local storm report, Oct 17, 12:14 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1214 PM CDT WED OCT 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1214 PM TSTM WND GST CHAUTAUQUA 37.02N 96.18W
10/17/2007 E60 MPH CHAUTAUQUA KS TRAINED SPOTTER
&&
ELDERLocal storm report, Oct 17, 12:32 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1232 PM CDT WED OCT 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1231 PM TSTM WND GST 7 S ELK CITY 37.19N 95.91W
10/17/2007 E70 MPH MONTGOMERY KS TRAINED SPOTTER
&&
ELDERThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 17, 12:15 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk, Montgomery | 43 min |
| Oct 17, 1:13 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Labette, Neosho, Wilson | 38 min |
| Oct 17, 3:12 PM CDT | Wind Advisory | ICT | Barton, Ellsworth, Kingman, Lincoln, McPherson, Reno and 2 more | 26 hr |
| Oct 17, 4:01 PM CDT | Severe Thunderstorm Warning | ICT | Kingman | 39 min |
| Oct 17, 4:10 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman | 36 min |
| Oct 17, 4:19 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Sumner | 56 min |
| Oct 17, 4:48 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Sedgwick, Sumner | 57 min |
| Oct 17, 4:58 PM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 62 min |
| Oct 17, 5:20 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Harvey, Sedgwick | 55 min |
| Oct 17, 6:43 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Montgomery | 62 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.